Alert archive / Ohio / Small Craft Advisories in 2009

Small Craft Advisory 166, NWS Cleveland, OH

November 26, 2009

NWS Cleveland, OH issued this small craft advisory at Nov 26, 2009, 3:30 PM EST. It was in force for 46 hr.

The area

The counties it named.

The facts

Issued
Nov 26, 2009, 3:30 PM EST (20:30 UTC)
Expired
Nov 28, 2009, 1:47 PM EST
In force
46 hr
Issued by
NWS Cleveland, OH

The text

As transmitted, in the capitals the NWS used until 2016.

377 
WHUS71 KCLE 262030
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
330 PM EST THU NOV 26 2009



LEZ142>149-270430-
/O.NEW.KCLE.SC.Y.0166.091126T2030Z-091128T2100Z/
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-
GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
330 PM EST THU NOV 26 2009

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 PM EST SATURDAY...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 4 PM EST SATURDAY. 

A COLD FRONT WILL CROSS LAKE ERIE THIS EVENING AND WINDS WILL
SHIFT TO THE NORTHWEST AND INCREASE TO 15 TO 25 KNOTS. WAVES WILL
BUILD TO 5 TO 7 FEET BY SUNRISE ON FRIDAY. THE NORTHWEST WINDS
WILL CONTINUE INTO SATURDAY AND GRADUALLY DIMINISH TOWARD MIDDAY.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET 
OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS.

&&

$$
8 follow-up statements
429 
WHUS71 KCLE 270204
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
904 PM EST THU NOV 26 2009

LEZ142>149-271015-
/O.CON.KCLE.SC.Y.0166.000000T0000Z-091128T2100Z/
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-
GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
904 PM EST THU NOV 26 2009

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST
SATURDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST SATURDAY.

A COLD FRONT WILL CROSS LAKE ERIE TONIGHT...AS IT DOES THE WINDS
WILL SHIFT TO THE NORTHWEST AND INCREASE TO 15 TO 25 KNOTS. WAVES
WILL BUILD TO 5 TO 7 FEET BY SUNRISE ON FRIDAY. THE NORTHWEST
WINDS WILL CONTINUE INTO SATURDAY BUT GRADUALLY DIMINISH TOWARD
MIDDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD STAY IN PORT.

&&

$$
783 
WHUS71 KCLE 270824
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
324 AM EST FRI NOV 27 2009

LEZ142>149-271630-
/O.CON.KCLE.SC.Y.0166.000000T0000Z-091128T2100Z/
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-
GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
324 AM EST FRI NOV 27 2009

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST
SATURDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST SATURDAY.

NORTHWEST WINDS OF 15 TO 25 KNOTS WITH CONTINUE THROUGH TONIGHT. WAVES
WILL BUILD TO 5 TO 8 FEET TODAY. WINDS WILL BECOME WESTERLY AND
GRADUALLY DIMINISH ON SATURDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD STAY IN PORT.

&&

$$
945 
WHUS71 KCLE 271422
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
922 AM EST FRI NOV 27 2009

LEZ142>149-272230-
/O.CON.KCLE.SC.Y.0166.000000T0000Z-091128T2100Z/
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-
GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
922 AM EST FRI NOV 27 2009

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST
SATURDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST SATURDAY.

NORTHWEST WINDS OF 15 TO 30 KNOTS WILL CONTINUE WELL INTO TONIGHT
THEN GRADUALLY DIMINISH LATE TONIGHT INTO SATURDAY AFTERNOON.
WAVES WILL BUILD TO 5 TO 8 FEET TODAY THEN DIMINISH SATURDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD STAY IN PORT.

&&

$$
569 
WHUS71 KCLE 272012
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
312 PM EST FRI NOV 27 2009

LEZ142>145-280415-
/O.EXT.KCLE.SC.Y.0166.000000T0000Z-091128T0900Z/
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
312 PM EST FRI NOV 27 2009

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 AM EST SATURDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 4 AM EST
SATURDAY. 

NORTHWEST WINDS OF 15 TO 25 KNOTS WILL CONTINUE INTO TONIGHT THEN
GRADUALLY DIMINISH LATER TONIGHT. WAVES OF 4 TO 6 FEET WILL
SUBSIDE TO 2 TO 4 FEET BY LATE TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD STAY IN PORT.

&&

$$

LEZ146>149-280415-
/O.CON.KCLE.SC.Y.0166.000000T0000Z-091128T2100Z/
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-
GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
312 PM EST FRI NOV 27 2009

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST
SATURDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST SATURDAY.

NORTHWEST WINDS TO 30 KNOTS WILL CONTINUE WELL INTO TONIGHT THEN
GRADUALLY DIMINISH LATE TONIGHT INTO SATURDAY AFTERNOON. WAVES OF 5
TO 8 FEET WILL GRADUALLY DIMINISH LATE TONIGHT AND SATURDAY TO 2
TO 4 FEET BY LATE SATURDAY AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD STAY IN PORT.

&&

$$
505 
WHUS71 KCLE 280305
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
1005 PM EST FRI NOV 27 2009

LEZ146>149-281115-
/O.CON.KCLE.SC.Y.0166.000000T0000Z-091128T2100Z/
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-
GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
1005 PM EST FRI NOV 27 2009

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST
SATURDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST SATURDAY.

NORTHWEST WINDS TO 30 KNOTS WILL GRADUALLY DIMINISH TO 10 TO 20 KNOTS
BY SATURDAY MORNING. WAVES OF 5 TO 8 FEET WILL GRADUALLY SUBSIDE TO
2 TO 4 FEET BY LATE SATURDAY AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD STAY IN PORT.

&&

$$

LEZ142>145-280900-
/O.CON.KCLE.SC.Y.0166.000000T0000Z-091128T0900Z/
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
1005 PM EST FRI NOV 27 2009

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST
SATURDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST SATURDAY.

NORTHWEST WINDS OF 15 TO 25 KNOTS WILL DIMINISH TO 5 TO 15 KNOTS AND
WAVES WILL CONTINUE TO SUBSIDE TO 2 TO 4 FEET BY EARLY SATURDAY
MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD STAY IN PORT.

&&

$$
399 
WHUS71 KCLE 280908
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
408 AM EST SAT NOV 28 2009

LEZ142>145-281015-
/O.EXP.KCLE.SC.Y.0166.000000T0000Z-091128T0900Z/
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
408 AM EST SAT NOV 28 2009

...SMALL CRAFT ADVISORY HAS EXPIRED...

THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. 

$$

LEZ146>149-281715-
/O.CON.KCLE.SC.Y.0166.000000T0000Z-091128T2100Z/
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-
GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
408 AM EST SAT NOV 28 2009

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THIS
AFTERNOON...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THIS
AFTERNOON. 

NORTHWEST WINDS OF 15 TO 20 KNOTS WILL GRADUALLY DIMINISH TO 10
TO 20 KNOTS BY THIS AFTERNOON. WAVES OF 5 TO 7 FEET WILL GRADUALLY
SUBSIDE TO 2 TO 4 FEET BY LATE AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD STAY IN PORT.

&&

$$
470 
WHUS71 KCLE 281439
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
939 AM EST SAT NOV 28 2009

LEZ146-281545-
/O.CAN.KCLE.SC.Y.0166.000000T0000Z-091128T2100Z/
AVON POINT TO WILLOWICK OH-
939 AM EST SAT NOV 28 2009

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

SOUTHWEST WINDS WILL DECREASE TO 10 TO 15 KNOTS AND WAVES WILL
DIMINISH TO 1 TO 3 FEET THIS AFTERNOON.

$$

LEZ147>149-282245-
/O.EXT.KCLE.SC.Y.0166.000000T0000Z-091129T0000Z/
WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE-
LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
939 AM EST SAT NOV 28 2009

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 PM EST THIS
EVENING...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 7 PM EST THIS
EVENING. 

SOUTHWEST WINDS OF 15 TO 20 KNOTS WILL GRADUALLY DIMINISH TO 10 TO 20
KNOTS BY THIS EVENING. WAVES OF 3 TO 5 FEET WILL GRADUALLY SUBSIDE
TO 2 TO 4 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD STAY IN PORT.

&&

$$

GARNET
072 
WHUS71 KCLE 281847
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
147 PM EST SAT NOV 28 2009

LEZ147>149-282000-
/O.CAN.KCLE.SC.Y.0166.000000T0000Z-091129T0000Z/
WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE-
LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
147 PM EST SAT NOV 28 2009

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

SOUTHWEST WINDS HAVE DECREASED IN INTENSITY AND FALLEN BELOW
SMALL CRAFT CRITERIA.

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this small craft advisory went out at Nov 26, 3:21 PM EST, 9 minutes earlier.

Area forecast discussion, Nov 26, 3:21 PM EST, 9 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
321 PM EST THU NOV 26 2009

.SYNOPSIS...
LOW PRESSURE OVER NORTHERN LAKE HURON WILL SLOWLY MOVE OFF TO THE
EAST THROUGH FRIDAY PULLING A REINFORCING COLD FRONT ACROSS OUR AREA
TONIGHT. WEAK HIGH PRESSURE WILL MOVE UP THE OHIO VALLEY SATURDAY.
ANOTHER SERIES OF COLD FRONTS WILL MOVE THROUGH THE REGION SUNDAY
NIGHT AND MONDAY.

&&

.NEAR TERM /UNTIL 6 AM FRIDAY/...
A REINFORCING COLD FRONT CROSSING THE AREA TONIGHT WILL PROVIDE A
FOCUS TO CONVERGE MOISTURE AND CREATE LIFT TO INDUCE PRECIPITATION
DEVELOPMENT. COLDER AIR MOVING IN WITH THE FRONT SHOULD CHANGE MOST
OR ALL OF THE PRECIP FROM RAIN TO SNOW. ADDED INSTABILITY FROM THE
PRESENCE OF THE MID AND UPPER LOW OVER LAKE ERIE WILL ADD
INSTABILITY AND HELP TO GENERATE LAKE ENHANCED SHSN FOR THE
SNOWBELT. THE WARMER TEMPS LEADING INTO THE EVENT SHOULD LIMIT SNOW
ACCUMULATION AS TEMPS WILL STRUGGLE TO DROP TO OR BELOW THE FREEZING
POINT IN THE SNOWBELT TONIGHT. THIS WILL ALLOW MOST OF THE SNOW TO
MELT ON THE ROADWAYS EXCEPT WHEN HEAVIER BURSTS OF SNOW OCCUR AT A
RATE THAT IS BRIEFLY FASTER THAN THE SNOW CAN MELT. IT SEEMS
REASONABLE THAT UP TO AN INCH OF WET SNOW MAY ACCUMULATE IN GRASSY
AREAS OVER A GOOD PART OF THE CWA WITH LOCALLY HIGHER AMOUNTS IN THE
SNOWBELT. WARMER TEMPS ALONG THE IMMEDIATE LAKESHORE WILL AFFECT
PRECIP TYPE AND REDUCE OR ELIMINATE ANY ACCUMULATION THERE.

&&

.SHORT TERM /6 AM FRIDAY THROUGH SUNDAY NIGHT/...
MOST OF THE SHSN SHOULD SHIFT INTO THE NE PART OF THE CWA FOR FRI
INTO FRI NIGHT WITH A TAPERING OF THE COVERAGE AND INTENSITY OF THE
SHSN BY LATER FRI NIGHT. THE LAST OF THE SHSN SHOULD BE ENDING SAT
MORNING AS THE MOISTURE IS SHOVED OFF TO THE EAST AS HIGH PRESSURE
RIDGING BUILDS INTO THE SNOWBELT BY MIDDAY.  ACCUMULATION WILL
REMAIN QUESTIONABLE DUE TO TEMPS FRI ABOVE FREEZING ALONG WITH
PRECIP TYPE QUESTIONS. STILL SHOULD SEE SOME FAVORED HIGHER TERRAIN
AREAS SEE UP TO 3 INCHES LOCALLY OF ACCUMULATION ON GRASSY AREAS.

BELOW NORMAL TEMPS ON FRIDAY...WILL RECOVER TO BE CLOSER TO NORMAL
FOR SATURDAY FOR ALL BUT THE EASTERN PART OF THE SNOWBELT WHERE
READINGS MAY NOT GET OUT OF THE 30S.

HIGH PRESSURE WILL PROVIDE DRY WEATHER LATER SAT INTO SUN MORNING.
A FAST MOVING MID AND UPPER FLOW WILL QUICKLY BRING INCREASED
MOISTURE AND CLOUDS BACK FOR SUNDAY FROM WEST TO EAST. CHANCES FOR
RAIN WILL INCREASE SUN INTO SUNDAY NIGHT WITH THE PASSAGE OF A COLD
FRONT PROVIDING INCREASED CONVERGENCE AND LIFT. TEMPS PROBABLY WILL
GET COLD ENOUGH LATE SUNDAY NIGHT FOR CHANGE TO SNOW.

&&

.LONG TERM /MONDAY THROUGH THURSDAY/...
COLD POOL EXPECTED TO SLIDE SOUTHEAST INTO THE AREA IN THE WAKE OF
THE COLD FRONT.  LEFTOVER LAKE EFFECT SHOWERS EXPECTED TO CONTINUE
ON MONDAY BUT THEN CHANCES DROP OFF TO SLIGHT CHANCE THAT WILL
CONTINUE INTO TUESDAY. HIGH PRESSURE SLIDES IN FROM THE SOUTHWEST
AND FLOW MAY TAKE A WHILE TO PUSH LEFTOVER MOISTURE OUT OF THE AREA.
HIGH PRESSURE DOMINATES THE REGION ON WEDNESDAY.

MODELS ARE IN AGREEMENT WITH DEVELOPING A LOW PRESSURE SYSTEM OVER
THE GULF COAST REGION AND MOVING THE STORM SYSTEM UP THE COAST.  THE
DIFFERENCE IS THE INTENSITY OF THE LOW AND EXTENT IT REACHES BACK TO
THE WEST.  GFS KEEPS THE LOW EXCLUSIVELY ALONG THE COAST SPILLING
BACK SOME CLOUDS FROM THE WEST.  EUROPEAN HAS A HISTORY OF TRACKING
LOW EAST ACROSS THE GREAT LAKES AND THEN BECOME ABSORBED IN THE
COASTAL STORM.  EUROPEAN ALSO HAS THE LOW TRACK MUCH FURTHER WEST.
I DECIDED TO SPLIT THE DIFFERENCE AND STILL KEEP A MENTION OF
PRECIPITATION GOING IN THE LATTER PERIODS OF THE FORECAST.  MODELS
DO INDICATE AIR WITH THIS SYSTEM SHOULD BE WARM ENOUGH ALOFT TO KEEP
PRECIPITATION FOR THE MOST PART RAIN.

GRADUAL DROP IN TEMPERATURES THROUGH THE COURSE OF THE EXTENDED
PERIODS AS SLIGHTLY COLDER AIR BEGINS TO WORK EAST ACROSS THE
REGION.

&&

.AVIATION /20Z THURSDAY THROUGH TUESDAY/...
UPPER LEVEL LOW AND ASSOCIATED SURFACE LOW CONTINUE TO ROTATE
CLOUDS AND PRECIPITATION TOWARD THE FORECAST AREA. EXPECTING
CEILINGS TO DROP INTO MVFR CATEGORY ACROSS THE FORECAST AREA
THROUGH THE NIGHT WITH IMPROVEMENT TOMORROW MORNING. REDUCTION
SHOULD BE LIMITED IN THE VISIBILITY DOWN TO MVFR THROUGH THE NIGHT
IN THE PRECIPITATION AND MIST. PRECIPITATION IS EXPECTED TO BE
LIMITED IN THE WEST AND WILL TRANSITION INTO SOME LAKE EFFECT
DURING THE MORNING HOURS IN THE EAST. WINDS EXPECTED TO INCREASE
DURING THE EVENING AND CONTINUE INTO TOMORROW.

.OUTLOOK...AREAS OF MVFR POSSIBLE NW OHIO LATE SUN AND EVERYWHERE
SUNDAY NIGHT AND MONDAY.

&&

.MARINE...
WILL NEED TO ISSUE A SMALL CRAFT ADVISORY WITH THIS FORECAST GIVEN
THE EXPECTED INCREASE IN THE SURFACE PRESSURE GRADIENT AND COOLING
ALOFT WHICH WILL ALLOW STRONGER WINDS TO MIX TO THE SURFACE AS A
WEAK COLD FRONT MOVES ACROSS THE LAKE THIS EVENING. MODERATE
NORTHWEST FLOW OF 15 TO 25 KNOTS WILL DEVELOP AFTER FRONTAL PASSAGE
AND PERSIST UNTIL EARLY SATURDAY WHEN HIGH PRESSURE WILL BUILD INTO
THE REGION. WINDS WILL LIKELY REMAIN BELOW SCA CRITERIA FROM LATE
SATURDAY UNTIL SUNRISE TUESDAY.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
PA...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 4 PM EST SATURDAY FOR LEZ142>149.

&&

SYNOPSIS...ADAMS
NEAR TERM...ADAMS
SHORT TERM...ADAMS
LONG TERM...LOMBARDY
AVIATION...LOMBARDY
MARINE...REL
Hazardous weather outlook, Nov 26, 4:41 AM EST, 10 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CLEVELAND OH
441 AM EST THU NOV 26 2009

OHZ003-006>014-017>023-027>033-036>038-047-089-PAZ001>003-270945-
LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA-
ASHTABULA INLAND-HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL-
WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW-
HOLMES-KNOX-ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE-
CRAWFORD PA-
441 AM EST THU NOV 26 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL
OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND NORTHWEST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

LAKE EFFECT SNOW SHOWERS MAY BEGIN FRIDAY INTO FRIDAY NIGHT
ACROSS PORTIONS OF INLAND NORTHEAST OHIO INTO NORTHWEST PENNSYLVANIA.
ACCUMULATIONS WILL BE POSSIBLE IN THE HIGHER ELEVATIONS BUT THE
WARM GROUND SHOULD LIMIT AMOUNTS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

LEZ061-142>149-162>169-270945-
LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY-
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-
ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH-
LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS-
LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION-
LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT-
LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK-
LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE-
LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT-
LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-
441 AM EST THU NOV 26 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

Nearby

Small Craft Advisories in Ohio, 2009Every small craft advisory in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.